Journal of Mathematics and Statistics

Strong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach Spaces

Olusegun Olawale Owojori

DOI : 10.3844/jmssp.2005.133.141

Journal of Mathematics and Statistics

Volume 1, Issue 2

Pages 133-141


In this work, we establish strong convergence of the improved modified three-step iteration methods for asymptotically nonexpansive operators in uniformly smooth and convex Banach spaces. Our results generalize the previous results of Schu [10], Osilike and Aniagbosor [5], Xu and Noor [13], as well as Owojori and Imoru [7] among others.


© 2005 Olusegun Olawale Owojori. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.